# SDR IPXA3M79856

- Difficulty date: August 6, 2013
- Submitted: August 21, 2013
- Operation: Air carrier
- Aircraft: N259UP
- Make and model: Doug MD-11F
- Aircraft serial: 48417
- Aircraft time: 72,723 hours, 13,856 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: APB74471
- Condition: Corroded
- Location: Bs 1249
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C, MAIN CABIN CORROSION ON SKIN BS 1249, LBL75.  REPAIRED  IAW EA 011-5730-01-A4848 REV IR AND EO MD11-5730-51834-A.
